# SDR C8GA20090019

- Difficulty date: February 5, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 2024T3
- Condition: Delaminated
- Location: Elevator
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE RIGHT ELEVATOR TAB WAS DELAMINATED.  DAMAGE WAS REMOVED, FABRICATED FILLER 3 INCH BY 3.5 INCH AND DOUBLER 4.5 INCH BY 5.5 INCH FROM .010 INCH 2024 T3 AND HOT BONDED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
